Year 2015, Volume , Issue 5, Pages 13 - 18 2015-06-01

SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS

Kwara Nantomah [1] , Osman Kasimu [2]


− In this short paper, the authors establish some inequalities involving the q and (q, k)deformed Gamma functions by employing some basic analytical techniques
− Gamma function, q-deformation, (q, k)-deformation, q-addition, inequality
Other ID JA89BD76NG
Journal Section Research Article
Authors

Author: Kwara Nantomah

Author: Osman Kasimu

Dates

Publication Date : June 1, 2015

Bibtex @ { jnt381150, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {13 - 18}, doi = {}, title = {SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS}, key = {cite}, author = {Nantomah, Kwara and Kasimu, Osman} }
APA Nantomah, K , Kasimu, O . (2015). SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS. Journal of New Theory , (5) , 13-18 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34495/381150
MLA Nantomah, K , Kasimu, O . "SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS". Journal of New Theory (2015 ): 13-18 <https://dergipark.org.tr/en/pub/jnt/issue/34495/381150>
Chicago Nantomah, K , Kasimu, O . "SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS". Journal of New Theory (2015 ): 13-18
RIS TY - JOUR T1 - SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS AU - Kwara Nantomah , Osman Kasimu Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 13 EP - 18 VL - IS - 5 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS %A Kwara Nantomah , Osman Kasimu %T SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 5 %R %U
ISNAD Nantomah, Kwara , Kasimu, Osman . "SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS". Journal of New Theory / 5 (June 2015): 13-18 .
AMA Nantomah K , Kasimu O . SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS. JNT. 2015; (5): 13-18.
Vancouver Nantomah K , Kasimu O . SOME INEQUALITIES FOR q AND (q;k) DEFORMED GAMMA FUNCTIONS. Journal of New Theory. 2015; (5): 18-13.